# SDR CA020228012

- Difficulty date: February 16, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,208 hours
- Engine: Pwa PT6T3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Location: Governor
- Component: Governor, Bendix, 25249994
- Stage of operation: HO
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) COCKPIT INDICATION OF ENGINE TORQUE SPLIT DURING HOVER TAXI, AIRCRAFT RETURNED TO RAMP. TORQUE SPLIT CAUSED BY N2 GOVERNOR FAILURE CONFIRMED BY UNIT REPLACEMENT.
